# SDR DALA1106069864

- Difficulty date: January 25, 2011
- Submitted: January 27, 2011
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 70,600 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Damaged
- Location: Sta 674 L29l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT STA 674, L29L BOTTOM SIDE OF TOP LEG DAMAGE.  REMOVED DAMAGE FROM STA 674, L29L, ORIG MAT .080, LOSS MAT .050, REMAINING .030.  FOUND TO BE OUT OF LIMITS IAW SRM 53-01.  REMOVED L29 FROM STA 647 TO 698 IAW SRM 51-30-5, 51-30-2,51-30-1. INSTALLED L29L IAW SRM 51-30-5, 51-30-2, 51-30-1.  REQUIRED INSPECTION COMPLETED.
